Journal of the Mathematical Society of Japan

On a duality for C*-crossed products by a locally compact group

Sho IMAI and Hiroshi TAKAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 30, Number 3 (1978), 495-504.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432473

Digital Object Identifier
doi:10.2969/jmsj/03030495

Mathematical Reviews number (MathSciNet)
MR0500719

Zentralblatt MATH identifier
0385.46038

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 22D35: Duality theorems

Citation

IMAI, Sho; TAKAI, Hiroshi. On a duality for $C^{*}$ -crossed products by a locally compact group. J. Math. Soc. Japan 30 (1978), no. 3, 495--504. doi:10.2969/jmsj/03030495. https://projecteuclid.org/euclid.jmsj/1240432473


Export citation